Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



A sharp counterexample on the regularity of $\Phi $-minimizing hypersurfaces

Author: Frank Morgan
Journal: Bull. Amer. Math. Soc. 22 (1990), 295-299
MSC (1985): Primary 49F22
MathSciNet review: 1017733
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [Aim S S] F. J. Almgren, Jr., R. Schoen and L. Simon, Regularity and singularity estimates on hypersurfaces minimizing elliptic variational integrals, Acta Math. 139 (1977), 217-265. MR 467476
  • [F 1] H. Federer, Geometric measure theory, Springer-Verlag, New York, 1969. MR 257325
  • [F 2] H. Federer, Real flat chains, cochains, and variational problems, Indiana Univ. Math. J. 24 (1974), 351-407. MR 348598
  • [GS] M. E. Glicksman and N. B. Singh, Microstructural scaling laws for dentritically solidified aluminum alloys, Special Technical Pub. 890, Amer. Soc. for Testing and Materials, Philadelphia, 1986, pp. 44-61.
  • Reese Harvey and H. Blaine Lawson Jr., Calibrated geometries, Acta Math. 148 (1982), 47–157. MR 666108,
  • [L] H. B. Lawson, Jr., The equivariant plateau problem and interior regularity, Trans. Amer. Math. Soc. 173 (1972), 231-247. MR 308905
  • Frank Morgan, Geometric measure theory, Academic Press, Inc., Boston, MA, 1988. A beginner’s guide. MR 933756
  • [T] J. E. Taylor, Crystalline variational problems, Bull. Amer. Math. Soc. 84 (1978), 568-588. MR 493671

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 49F22

Retrieve articles in all journals with MSC (1985): 49F22

Additional Information


American Mathematical Society